# SDR QXEA9600248

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, VISUAL SMOKE WAS OBSERVED IN THE COCKPIT AND CABIN COMING FROM AIR CONDITIONING VENTS.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  PROBLEM COULD NOT BE DUPLICATED ON GROUND.  TEST FLIGHT CONDUCTED AND FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER PIREPS THROUGH 071796.  APU WAS PLACED ON MEL, THE PREVIOUS FLIGHT FOR THE SAME PROBLEM.
